Alert archive / Florida / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 69, NWS Jacksonville, FL

June 2, 2018Flagler County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 2, 2018, 6:45 PM EDT for Flagler County, Florida. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2018, 6:45 PM EDT (22:45 UTC)
Expired
Jun 2, 2018, 7:30 PM EDT
In force
45 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Flagler County, FL

The radar

The Jacksonville radar (KJAX), 125 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 6:50 PM EDTTSTM WND DMG6 Ese Andalusia, FLA SPOTTER REPORTED TSTORM WINDS BLEW DOWN TREE LIMBS ALONG HIGHWAY 100 BETWEEN COUNTY ROAD 305 AND COUNTY ROAD 2005.
Jun 2, 7:08 PM EDTTSTM WND GST 42Flagler Beach, FLTRAINED WEATHER SPOTTER IN FLAGLER BEACH MEASURED A PEAK WIND GUST OF 42 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 1:19 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.8 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2018-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1860 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2018-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1860 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
811 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

253 
WUUS52 KJAX 022245
SVRJAX
FLC035-022330-
/O.NEW.KJAX.SV.W.0069.180602T2245Z-180602T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
645 PM EDT SAT JUN 2 2018

The National Weather Service in Jacksonville has issued a

* Severe Thunderstorm Warning for...
  Flagler County in northeastern Florida...

* Until 730 PM EDT.

* At 645 PM EDT, a severe thunderstorm was located over Andalusia,
  moving east at 25 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Palm Coast, Flagler Beach, Bunnell, Andalusia, Beverly Beach and
  Espanola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2946 8110 2946 8112 2943 8110 2941 8115
      2928 8115 2927 8117 2927 8135 2932 8142
      2940 8142 2939 8146 2940 8148 2945 8149
      2950 8152 2956 8152 2964 8114 2952 8110
TIME...MOT...LOC 2245Z 261DEG 20KT 2947 8144 

HAIL...<.75IN
WIND...60MPH
 
$$

SHASHY
3 follow-up statements
833 
WWUS52 KJAX 022309
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
709 PM EDT SAT JUN 2 2018

FLC035-022330-
/O.CON.KJAX.SV.W.0069.000000T0000Z-180602T2330Z/
Flagler FL-
709 PM EDT SAT JUN 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHEASTERN FLAGLER COUNTY...

At 709 PM EDT, a severe thunderstorm was located near Bunnell, moving
east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Palm Coast, Flagler Beach, Bunnell and Beverly Beach. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2946 8109 2946 8112 2943 8110 2942 8114
      2938 8117 2944 8126 2959 8136 2960 8133
      2964 8114 2954 8110
TIME...MOT...LOC 2309Z 257DEG 25KT 2951 8125 

HAIL...<.75IN
WIND...60MPH
 
$$

SHASHY
464 
WWUS52 KJAX 022320
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
720 PM EDT SAT JUN 2 2018

FLC035-022330-
/O.CON.KJAX.SV.W.0069.000000T0000Z-180602T2330Z/
Flagler FL-
720 PM EDT SAT JUN 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHEASTERN FLAGLER COUNTY...

At 720 PM EDT, a severe thunderstorm was located just north of Palm 
Coast, moving east at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Palm Coast, Flagler Beach and Beverly Beach. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2946 8110 2946 8112 2943 8111 2942 8111
      2942 8117 2945 8122 2953 8127 2961 8127
      2964 8114 2952 8110
TIME...MOT...LOC 2320Z 254DEG 19KT 2953 8118 

HAIL...<.75IN
WIND...60MPH
 
$$

SHASHY
710 
WWUS52 KJAX 022326
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
726 PM EDT SAT JUN 2 2018

FLC035-022336-
/O.EXP.KJAX.SV.W.0069.000000T0000Z-180602T2330Z/
Flagler FL-
726 PM EDT SAT JUN 2 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FLAGLER COUNTY
WILL EXPIRE AT 730 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

LAT...LON 2946 8110 2946 8112 2943 8111 2942 8111
      2942 8117 2945 8122 2953 8127 2961 8127
      2964 8114 2952 8110
TIME...MOT...LOC 2326Z 261DEG 20KT 2953 8116 

$$

SHASHY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 4:33 PM EDT, 2 hours 12 minutes earlier.

Area forecast discussion, Jun 2, 4:33 PM EDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
433 PM EDT Sat Jun 2 2018

...SEVERE THUNDERSTORM WATCH THROUGH 8 PM FOR ALL OF SOUTHEAST
GEORGIA AND NORTHEAST FLORIDA AND PORTIONS OF NORTH CENTRAL
FLORIDA...

.Currently...
Late afternoon surface analysis depicts weak Atlantic ridging
(1016 millibars) extending across south Florida, with a cold front
pushing southward through the mid-Atlantic states and the Ohio
Valley. Aloft...troughing continues to dig into the southeastern
states in response to a developing cutoff upper level low
developing over Virginia. An embedded shortwave trough within the
strengthening northwesterly flow pattern aloft is traversing
southeast Georgia, which has kicked off numerous thunderstorms
that are merging into a Mesoscale Convective System (MCS) that is
progressing across inland southeast Georgia and the northern
Suwannee Valley. Damaging wind gusts have been noted within this
developing MCS, and a Severe Thunderstorm Watch is in effect for
all but our southwestern counties until 8 PM tonight. Temperatures
ahead of this MCS are soaring into the upper 80s to lower 90s as
west- southwesterly low level flow strengthens, which is pinning
the Atlantic sea breeze along and east of Interstate 95 in our
area. Dewpoints range from the upper 60s to the mid 70s as of 20Z,
and latest LAPS analysis depicts surface based CAPE values
approaching 3000 J/KG in areas not impacted by the MCS.

.Near Term (This afternoon through Sunday)...
Latest short-term, high resolution guidance indicates that the MCS
will accelerate southeastward across our region through the late
afternoon and early evening hours, moving offshore around 23Z.
Activity may not reach locations south of Gainesville, although
outflow boundaries propagating southeastward from the MCS will
likely initiate convection along the St. Johns and Flagler coasts
during the 22Z-23Z time frame. Steepening lapse rates and cooling
temperatures aloft will support strong to severe convection within
the MCS, with damaging downburst winds and hail being the primary
threats. Debris cloudiness will linger this evening in the wake of
this MCS, with west-southwesterly low level flow possibly
developing widely scattered convection over the northeast Gulf of
Mexico during the predawn hours on Sunday, which could sneak into
the Suwannee Valley towards sunrise. Lows tonight will only fall
to the low to mid 70s.

A cold front will progress into the southeastern states on Sunday
in response to a potent shortwave trough digging through the Great
Lakes states. The 12Z operational ECMWF depicts an embedded
shortwave trough within the deep northwesterly flow pattern moving
into our region during the afternoon hours, while the 12Z
operational GFS keeps shortwave energy to the west of our region
tomorrow. Sunday will likely be the hottest day thus far this year
for much of our area as west southwesterly low level flow
strengthens ahead of the front and prevents the formation of the
Atlantic coast sea breeze, resulting in highs climbing to the mid
90s nearly area-wide and max heat index values approaching 105
degrees. Widely scattered convection will likely be triggered
ahead of the front, most likely along the Interstate 10 corridor
and along the Atlantic coastal counties during the mid to late
afternoon hours. Dry mid level air will again enhance the
potential for damaging wind gusts, with activity possibly pulsing
during the late afternoon hours.

.Short Term (Sunday Night through Tuesday Night)...
The cold front will progress across southeast Georgia on Sunday
night, with some convection possibly developing ahead of the front
over the northeast Gulf of Mexico and moving into the Suwannee
Valley before sunrise. Otherwise, a much drier air mass will
plunge into southeast Georgia, with scattered thunderstorms
developing ahead of the front across northeast and north central
Florida. Highs will climb into the low to mid 90s area-wide, but
heat index values will be held in check over southeast Georgia as
dewpoints plunge to near 60 during the afternoon hours. Heat index
values will climb to 100-105 over northeast and north central
Florida during the afternoon hours before convection develops.
Strong thunderstorms will again be possible to the south of I-10,
where cooling mid level temperatures and dry mid level air will
aid in the development of damaging downburst wind gusts.

Any lingering convection over northeast and north central Florida
will push offshore on Monday evening as the cold front presses
into north central Florida. A drier air mass and just a few
interludes of high cirrus overnight will allow lows to fall to the
lower 60s over inland southeast Georgia and the northern Suwannee
Valley, with lows at the coast and across north central Florida in
the upper 60s to lower 70s.

An unseasonably dry air mass will then plunge into the rest of our
area on Tuesday and Tuesday night, with dewpoints falling to the
60-65 range area-wide. The dry air mass and plenty of June
sunshine will still allow highs to reach the lower 90s inland,
with an afternoon sea breeze keeping coastal highs in the upper
80s. Lows Tuesday night will fall to the mid to upper 60s inland
and the lower 70s at the coast.

.Long Term (Wednesday through Saturday)...
Troughing will remain in place over the eastern U.S. as ridging
aloft builds over the Four Corners region of the Desert Southwest.
Shortwave troughs embedded in the persistent northwesterly flow
pattern will be difficult to time, but they may spark scattered
diurnal convection over our region as low level moisture gradually
increases. Highs will climb into the lower 90s each day inland,
with active sea breezes keeping coastal highs in the mid to upper
80s. Lows will fall to the 65-70 range inland and the low to mid
70s at the coast.

&&

.Aviation...
Restrictions due to thunderstorms near terminals this afternoon
through early evening and included TEMPO for TS in all terminals
through 22Z. Coastal terminals may need extension for TEMPO TS
through 00-02Z given storm motion to the ESE and storms could
encounter sea breeze near the Atlantic coast where they could
intensify. After midnight, mostly dry conditions expected with WSW
surface winds 4-8 kts. SREF advertised low probability of MVFR
stratus edging inland from the GOMEX which could impact GNV, some
MOS guidance also indicated low stratus potential at our east
coast FL terminals. Trended toward FEW-SCT 1-2 kft after 06Z for
FL terminals at this time as persistence (past 2 mornings) low
GOMEX stratus has brought MVFR to LIFR cigs.

&&

.Marine...
Numerous thunderstorms will move across the southeast Georgia and
northeast Florida coastal waters late this afternoon through the
evening hours. Severe thunderstorms will be possible, with
damaging winds, hail and frequent lightning strikes being the
main threats. Outside of thunderstorm activity, west southwesterly
winds will strengthen this evening, but should remain just below
Small Craft Exercise Caution (SCEC) criteria tonight. A cold front
will approach the Georgia coastal waters by Sunday afternoon, with
wind speeds reaching SCEC criteria during the evening wind surge
over the offshore waters, and likely remaining just below
criteria near shore. Seas offshore will build to 3-5 feet on
Sunday night. The front will push into the northeast Florida
waters on Monday, with showers and thunderstorms developing along
the front through early evening. The front will then push south of
our local waters on Tuesday, with light offshore winds prevailing,
except for the afternoon sea breeze in the near shore waters.
Winds and seas will decrease on Tuesday and will remain light for
the rest of next week.

Rip Currents: Low risk expected through much of next week as
offshore winds prevail.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  72  93  72  92 /  20  20  20  10
SSI  75  93  76  90 /  40  20  20  20
JAX  73  95  74  93 /  30  30  20  40
SGJ  75  93  75  91 /  50  30  10  50
GNV  73  92  74  91 /  30  40  20  50
OCF  73  91  73  90 /  40  40  20  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

Nelson/Enyedi/Bricker

In the hours before

Local storm report, Jun 2, 6:13 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
613 PM EDT SAT JUN 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     TSTM WND GST     3 NE YULEE              30.66N 81.54W
06/02/2018  M41 MPH          Nassau             FL   PUBLIC

            THUNDERSTORM WIND GUST OF 41 MPH REPORTED BY CWOP.

0605 PM     TSTM WND GST     1 W ARLINGTON           30.34N 81.63W
06/02/2018  M41 MPH          Duval              FL   MESONET

            THUNDERSTORM WIND GUST OF 41 MPH MEASURED BY MESONET.

0605 PM     TSTM WND GST     2 N MAYPORT             30.42N 81.41W
06/02/2018  M51 MPH          AMZ452             FL   MESONET

            THUNDERSTORM WIND GUST OF 51 MPH MEASURED BY MESONET.

&&

WCORLESS
Local storm report, Jun 2, 6:20 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
620 PM EDT SAT JUN 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND GST     4 W MAYPORT             30.39N 81.48W
06/02/2018  M53 MPH          Duval              FL   MESONET

            THUNDERSTORM WIND GUST OF 53 MPH MEASURED BY MESONET.

&&

WCORLESS
Special weather statement, Jun 2, 6:23 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
623 PM EDT SAT JUN 2 2018

FLZ032-037-022315-
Putnam FL-Clay FL-
623 PM EDT SAT JUN 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUTNAM AND
SOUTHEASTERN CLAY COUNTIES UNTIL 715 PM EDT...

At 622 PM EDT, Doppler radar was tracking a strong thunderstorm over
George's Lake, or 11 miles north of Interlachen, moving east at 20
mph.

Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage. Small hail is also possible.

Locations impacted include...
Bostwick, Bardin, George's Lake, Florahome and Carraway.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern Florida.

LAT...LON 2969 8193 2987 8186 2984 8160 2966 8160
TIME...MOT...LOC 2222Z 269DEG 18KT 2977 8183

SHASHY
Special weather statement, Jun 2, 6:27 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
627 PM EDT SAT JUN 2 2018

FLZ037-038-138-022315-
Coastal Flagler FL-Putnam FL-Inland Flagler FL-
627 PM EDT SAT JUN 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR FLAGLER AND SOUTHEASTERN PUTNAM
COUNTIES UNTIL 715 PM EDT...

At 627 PM EDT, Doppler radar was tracking a strong thunderstorm over
Crescent City, moving east at 25 mph.

Small hail and wind gusts of 45 to 55 mph can be expected along with
possible minor damage.

Locations impacted include...
Palm Coast, Flagler Beach, Bunnell, Crescent City, Pomona Park,
Andalusia, Fruitland, Satsuma, Welaka and Beverly Beach.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern Florida.

LAT...LON 2941 8115 2930 8115 2926 8138 2927 8142
      2940 8142 2938 8145 2934 8163 2934 8166
      2955 8172 2963 8114 2954 8110 2946 8111
      2946 8112 2943 8110
TIME...MOT...LOC 2227Z 270DEG 22KT 2946 8153

SHASHY
Local storm report, Jun 2, 6:29 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
629 PM EDT SAT JUN 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND GST     2 WNW FORT CAROLINE     30.40N 81.53W
06/02/2018  M43 MPH          Duval              FL   MESONET

            THUNDERSTORM WIND GUST OF 43 MPH MEASURED BY MESONET AT
            BLOUNT ISLAND.

&&

WCORLESS
Local storm report, Jun 2, 6:41 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
641 PM EDT SAT JUN 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND GST     NOCATEE                 30.10N 81.44W
06/02/2018  E50 MPH          ST. JOHNS          FL   BROADCAST MEDIA

            MULTIPLE WIND GUSTS ESTIMATED NEAR 50 MPH IN NOCATEE.

&&

MZ

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 8:09 PM EDTAreal Flood WarningJAXPutnam2 hr
Jun 1, 9:57 PM EDTAreal Flood AdvisoryJAXAlachua, Bradford35 min
Jun 2, 7:02 AM EDTRiver Flood WarningJAXBaker, Nassau24 hr
Jun 2, 1:29 PM EDTSpecial Weather StatementJAXDuval46 min
Jun 2, 2:13 PM EDTSpecial Marine WarningJAX62 min
Jun 2, 3:11 PM EDTSpecial Marine WarningJAX64 min
Jun 2, 3:38 PM EDTSpecial Weather StatementJAXHamilton52 min
Jun 2, 4:02 PM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton, Suwannee43 min
Jun 2, 4:21 PM EDTSpecial Weather StatementJAXBaker39 min
Jun 2, 4:23 PM EDTSpecial Marine WarningJAX97 min
Jun 2, 4:42 PM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton, Suwannee48 min
Jun 2, 4:53 PM EDTSpecial Weather StatementJAXNassau22 min
Jun 2, 4:57 PM EDTSevere Thunderstorm WarningJAXNassau48 min
Jun 2, 5:02 PM EDTSevere Thunderstorm WarningJAXBaker, Columbia43 min
Jun 2, 5:11 PM EDTSpecial Weather StatementJAXSuwannee49 min
Jun 2, 5:13 PM EDTSpecial Marine WarningJAX92 min
Jun 2, 5:16 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau44 min
Jun 2, 5:25 PM EDTTornado WarningJAXBaker, Columbia35 min
Jun 2, 5:35 PM EDTSpecial Weather StatementJAXBradford40 min
Jun 2, 5:40 PM EDTSevere Thunderstorm WarningJAXBradford, Clay, Union50 min
Jun 2, 5:52 PM EDTSevere Thunderstorm WarningJAXBaker, Clay, Duval, Nassau22 min
Jun 2, 5:53 PM EDTSpecial Marine WarningJAX97 min
Jun 2, 5:57 PM EDTSpecial Weather StatementJAXDuval33 min
Jun 2, 5:59 PM EDTSpecial Marine WarningJAX91 min
Jun 2, 6:05 PM EDTSpecial Weather StatementJAXClay40 min
Jun 2, 6:12 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Saint Johns52 min
Jun 2, 6:17 PM EDTSevere Thunderstorm WarningJAXBradford, Clay, Saint Johns43 min
Jun 2, 6:23 PM EDTSpecial Weather StatementJAXPutnam52 min
Jun 2, 6:27 PM EDTSpecial Marine WarningJAX93 min
Jun 2, 6:27 PM EDTSpecial Weather StatementJAXFlagler48 min
Jun 2, 6:36 PM EDTSevere Thunderstorm WarningJAXClay, Saint Johns39 min
Jun 2, 6:48 PM EDTSpecial Weather StatementJAXSaint Johns42 min
Jun 2, 6:52 PM EDTSpecial Marine WarningJAX68 min
Jun 2, 7:29 PM EDTSpecial Marine WarningJAX61 min

Nearby

Severe Thunderstorm Warnings in Florida, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.